# SDR V0XD201311230204

- Difficulty date: November 18, 2013
- Submitted: November 23, 2013
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 11,735 hours, 8,056 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BULKHEAD AT BS 280 AFT LOWER WEB IS CORRODED OUT OF LIMITS.  REMOVED SECTION OF THE WEB.  FABRICATED LOWER WEB AND STRAP AND INSTALLED IAW REO 670-53-11-594 REV, DATED 27 APR 2011 AND EC/TC REO 670-53-11-594 01, REV.A, DATED 19 MAY 2011.
